# SDR CA010301002

- Difficulty date: January 3, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 29,618 hours
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 226311001
- Condition: Misrepaired
- Location: Engine Fuel
- Component: Honeywell
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RECEIPT OF A LOANER ENGINE, IT WAS NOTED THAT ONE OF THE INSTALLED LINES FROM THE FLOW DIVIDER TO THE FUEL MANIFOLD HAD AN UNAPPROVED WELD REPAIR ACCOMPLISHED ON IT. THE LINE WAS REPLACED.
